Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 5(365), Page 187 (Mi umn1657)  

Mathematical Events

Congratulation to Grigorii Aleksandrovich Margulis on winning the 2005 Wolf Prize




DOI: https://doi.org/10.4213/rm1657

Full text: PDF file (50 kB)

English version:
Russian Mathematical Surveys, 2005, 60:5, 999

Bibliographic databases:

MSC: 01A70

Citation: “Congratulation to Grigorii Aleksandrovich Margulis on winning the 2005 Wolf Prize”, Uspekhi Mat. Nauk, 60:5(365) (2005), 187; Russian Math. Surveys, 60:5 (2005), 999

Citation in format AMSBIB
\Bibitem{1}
\paper Congratulation to Grigorii Aleksandrovich Margulis on winning the 2005 Wolf Prize
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 5(365)
\pages 187
\mathnet{http://mi.mathnet.ru/umn1657}
\crossref{https://doi.org/10.4213/rm1657}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2195690}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60..999B}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 5
\pages 999
\crossref{https://doi.org/10.1070/RM2005v060n05ABEH000858}


Linking options:
  • http://mi.mathnet.ru/eng/umn1657
  • https://doi.org/10.4213/rm1657
  • http://mi.mathnet.ru/eng/umn/v60/i5/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:239
    Full text:182
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021